Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 286, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Sep 7, 2012, 4:46 PM CDT for Lincoln County, Saint Charles County, Warren County, Missouri. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 4:46 PM CDT (21:46 UTC)
- Expired
- Sep 7, 2012, 5:30 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, MO, Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 4:52 PM CDT | HAIL 2.5 | 1 Sw Warrenton, MO | |
| Sep 7, 4:53 PM CDT | HAIL 1.25 | Warrenton, MO | |
| Sep 7, 4:55 PM CDT | HAIL 1 | Warrenton, MO | QUARTER SIZE HAIL ON HWY 47 2 MILES SOUTH OF HWY 70 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
613
WUUS53 KLSX 072146
SVRLSX
MOC113-183-219-072230-
/O.NEW.KLSX.SV.W.0286.120907T2146Z-120907T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 530 PM CDT
* AT 441 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JONESBURG...
AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
WARRENTON...WRIGHT CITY...WENTZVILLE...TRUESDALE...MOSCOW MILLS...
NEW MELLE...FORISTELL AND FLINT HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3884 9127 3893 9126 3898 9078 3860 9083
3868 9128 3871 9131 3870 9136 3871 9140
3884 9141
TIME...MOT...LOC 2146Z 267DEG 33KT 3883 9125
HAIL...1.00IN
WIND...60 MPH
$$
TRUETT2 follow-up statements
968
WWUS53 KLSX 072157
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT FRI SEP 7 2012
MOC113-183-219-072230-
/O.CON.KLSX.SV.W.0286.000000T0000Z-120907T2230Z/
LINCOLN MO-ST. CHARLES MO-WARREN MO-
457 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
WESTERN ST. CHARLES AND SOUTHERN LINCOLN COUNTIES UNTIL 530 PM CDT...
AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WARRENTON...
AND MOVING EAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED LARGE HAIL THAT BROKE
WINDOWNS ON THE WEST SIDE OF WARRENTON.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY...WENTZVILLE...MOSCOW MILLS...NEW MELLE...FORISTELL AND
FLINT HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3893 9126 3898 9078 3860 9083 3868 9128
TIME...MOT...LOC 2157Z 277DEG 34KT 3878 9111
HAIL...2.50IN
WIND...60 MPH
$$
TRUETT434 WWUS53 KLSX 072227 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 527 PM CDT FRI SEP 7 2012 MOC113-183-219-072238- /O.EXP.KLSX.SV.W.0286.000000T0000Z-120907T2230Z/ LINCOLN MO-ST. CHARLES MO-WARREN MO- 527 PM CDT FRI SEP 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WARREN...WESTERN ST. CHARLES AND SOUTHERN LINCOLN COUNTIES WILL EXPIRE AT 530 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS. LAT...LON 3893 9126 3898 9078 3860 9083 3868 9128 TIME...MOT...LOC 2228Z 277DEG 34KT 3874 9074 $$ TES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:51 PM CDT, 55 minutes earlier.
Area forecast discussion, Sep 7, 3:51 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 351 PM CDT FRI SEP 7 2012 .SHORT TERM... ISSUED AT 302 PM CDT FRI SEP 7 2012 (TONIGHT) A RATHER POTENT COLD FRONT CURRENTLY EXTENDING FROM THE GREAT LAKES REGION SOUTHWESTWARD THROUGH NORTHEASTERN MISSOURI AND SOUTHEASTERN EVENING AND TONIGHT...COINCIDENT WITH A DEEPENING POSITIVELY TILTED UPPER LEVEL TROUGH. THE FRONT SHOULD EXIT THE CWA BY 06Z TONIGHT...THOUGH THE 500MB TROUGH AXIS IS DELAYED BEHIND THE FRONT BY AROUND 6 HOURS. THE TROUGH AXIS COMBINED WITH THE INFLUENCE OF THE RIGHT ENTRANCE REGION OF A 300MB JET SHOULD FAVOR LINGERING PRECIPITATION ACTIVITY A FEW HOURS AFTER THE FRONT PASSES. STRONG COLD AIR ADVECTION WILL BRING TEMPERATURES DOWN TONIGHT BEHIND THE FRONT...WITH OVERNIGHT LOWS GENERALLY IN THE LOW TO MIDDLE 50S ACROSS THE CWA...10-15 DEGREES COOLER THAN LAST NIGHT. JP && .LONG TERM... ISSUED AT 302 PM CDT FRI SEP 7 2012 (TOMORROW THROUGH FRIDAY) DRY...COOL...AND TRANQUIL WEATHER IS ON TAP AS THE UPPER LEVEL TROUGH DEEPENS AND MOVES EASTWARD AND HIGH PRESSURE BUILDS INTO THE REGION. MODELS ARE IN GOOD AGREEMENT WITH THE TIMING OF ANOTHER FRONT EXTENDING SOUTHWESTWARD FROM THE GREAT LAKES REGION...IMPACTING THE AREA LATE SATURDAY NIGHT AND INTO SUNDAY MORNING. HOWEVER...THERE WILL NOT BE MUCH MOISTURE TO WORK WITH...SO ASIDE FROM A WIND SHIFT...IMPACTS ASSOCIATED WITH THE FRONT WILL BE MINIMAL. BY MONDAY MORNING...AN 850MB RIDGE AXIS WILL BE OVER THE CWA AND WINDS WILL ONCE AGAIN VEER TO THE SOUTH...WITH TEMPERATURES GRADUALLY MODERATING BY MIDWEEK. COULD SEE SOME CHANGES ONCE AGAIN BY THURSDAY AND INTO FRIDAY AS ANOTHER COLD FRONT BEGINS TO SINK INTO THE REGION...THOUGH HAVE ONLY CHOSEN TO INCLUDE SLIGHT CHANCE POPS UNTIL THE MODELS CAN GET A BETTER HANDLE ON THE SYSTEM. OVERALL...NO BIG CHANGES WERE MADE TO THE EXTENDED FORECAST THIS PACKAGE AS MODELS CONTINUE TO BE IN GOOD AGREEMENT THROUGH MIDWEEK. JP && .AVIATION... ISSUED AT 1221 PM CDT FRI SEP 7 2012 POTENT COLD FRONT STRETCHED FROM FAR CORNER OF SE IOWA TO JUST SOUTH OF A KIRKSVILLE TO KANSAS CITY LINE. THE AIR MASS AHEAD OF THE FRONT CONTINUES TO DESTABILIZE AND CURRENT THOUGHTS ARE THAT A LINE OF THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AFTER 20Z WHEN ITS LOCATION WILL BE SOUTH OF KUIN AND NORTH OF KCOU-KSTL. HAVE TEMPO GROUPS TO ACCOUNT FOR THE THUNDERSTORM THREAT. GUSTY NORTHWEST WINDS EXPECTED WITH INITIAL COLD FROPA AND MVFR CIGS WITH SOME LIGHT RAIN/SHOWERS IN THE WAKE OF THE FRONT. CLEARING EXPECTED FROM NORTH-SOUTH TONIGHT WITH WINDS DIMINISHING TO 10-13 KTS. SPECIFICS FOR KSTL... EXPECTING A LINE OF THUNDERSTORMS TO DEVELOP ALONG AN ENCROACHING COLD FRONT IMPACTING THE TERMINAL IN THE 20-23Z TIME FRAME. THE TEMPO GROUP ACCOUNTS FOR THIS BUT CONDITIONS COULD BE WORSE WITH THE THUNDER...ESPECIALLY STRONG WINDS. LOOKING FOR FROPA AROUND 23Z WITH GUSTY NORTHWEST WINDS AND MVFR CIGS WITH LIGHT RAIN/SHOWERS IN THE WAKE OF THE FRONT. CLEARING OVERNIGHT WITH WINDS DIMINISHING TO 10-13 KTS. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 7, 3:59 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 359 PM CDT FRI SEP 7 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 359 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING... MAINLY ALONG AND EAST OF A SPRINGFIELD ILLINOIS TO COLUMBIA MISSOURI LINE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...ISOLATED TORNADOES AND VERY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. JP
In the hours before
Special weather statement, Sep 7, 4:29 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 429 PM CDT FRI SEP 7 2012 ILZ101-072215- ST. CLAIR IL- 429 PM CDT FRI SEP 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ST. CLAIR COUNTY UNTIL 515 PM CDT... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SMITHTON...OR 6 MILES EAST OF WATERLOO... MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FREEBURG... SMITHTON... NEW ATHENS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Sep 7, 4:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
433 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL COLUMBIA 38.95N 92.33W
09/07/2012 M1.75 INCH BOONE MO TRAINED SPOTTER
FALLING HAIL BROKE OUTDOOR LIGHTING GLASS. HAIL FELL
FOR SEVERAL MINUTES.
&&
KANOFSKYSpecial weather statement, Sep 7, 4:33 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 433 PM CDT FRI SEP 7 2012 MOZ062-065-072215- FRANKLIN MO-JEFFERSON MO- 433 PM CDT FRI SEP 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON AND EASTERN FRANKLIN COUNTIES UNTIL 515 PM CDT... AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LONEDELL...OR 10 MILES EAST OF ST. CLAIR... MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CEDAR HILL... DITTMER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Sep 7, 4:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
435 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL COLUMBIA 38.95N 92.33W
09/07/2012 M2.00 INCH BOONE MO TRAINED SPOTTER
HAIL UP TO 2 INCHES IN DIAMETER. MEASURED WITH A
MEASURING TAPE.
&&
KANOFSKYLocal storm report, Sep 7, 4:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 E KANE 39.20N 90.26W
09/07/2012 E0.25 INCH JERSEY IL TRAINED SPOTTER
&&
BYRDLocal storm report, Sep 7, 4:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG CENTERTOWN 38.62N 92.41W
09/07/2012 COLE MO LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN AROUND TOWN.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:02 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 43 min |
| Sep 7, 3:18 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 42 min |
| Sep 7, 3:33 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 57 min |
| Sep 7, 3:36 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 54 min |
| Sep 7, 3:51 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 39 min |
| Sep 7, 3:59 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 35 min |
| Sep 7, 4:13 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 62 min |
| Sep 7, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 42 min |
| Sep 7, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Iron | 51 min |
| Sep 7, 4:50 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 40 min |
| Sep 7, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 45 min |
| Sep 7, 5:03 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 42 min |
| Sep 7, 5:13 PM CDT | Tornado Warning | LSX | Iron, Madison, Reynolds | 32 min |
| Sep 7, 5:16 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 30 min |
| Sep 7, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 23 min |
| Sep 7, 5:24 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 31 min |
| Sep 7, 5:25 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Osage | 35 min |
| Sep 7, 5:49 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 41 min |
| Sep 7, 5:50 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 40 min |
| Sep 7, 6:00 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 30 min |
| Sep 7, 6:03 PM CDT | Areal Flood Advisory | LSX | Iron, Reynolds | 6 hr |
| Sep 7, 6:22 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Washington | 53 min |
| Sep 7, 6:41 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.